# SDR FDEA201006092367

- Difficulty date: June 9, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 41,816 hours, 29,533 cycles
- Engine: Pwa JT9D*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A5797130101300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - FLAP OTBD T/E SKIN SURFACE DEBONDED (1360MM LENGHT BY 190MM   WIDTH) BETWEEN RIB 2 AND RIB 4.  RT WING FLAP OTBD WAS REPAIRED IAW EA 6-5750-140260.
